clomid or nolva have given me eye floaters, what do i do pls help?

brbdinner

New member
any advice on this would be appreciated because im currently freaking the fuck out.

started my PCT and i am panicking now its giving me vision problems already. I have no idea what to do. I started PCT on Monday with 50mg of clomid and 40mg of nolva. I woke up on Tuesday with what are apparently called "floaters" in my vision. One being a large black dot and one being like a strand of web. Panicking i took nothing on Tuesday and cut back my dose to 25mg clomid/ 20mg nolva on wednesday and took the same dose again on Friday I hoped the floaters would go away and while they slightly decreased in size after the first day there has now been no improvement since then. I am now panicking and dont know what to do. Do i keep taking it and hope the sides don't get any worse, or stop and loose all my gains? Seems like my only choices are permanent vision damage or a tanked test levels.

Been posting this on various fourms trying to get as much feedback as possible as a lot of people have never heard of it. So far ive learned apparently the clomid is the most likely cause and to just run nolva but ive also had feedback saying nolva is more likely to cause it. I really don't know what to do.
 

Nicky_eye_lids

Olympic Bodybuilder
hate those floaters man, get your glucose level checked and stay off too many sweets.
has anyone else encountered eye floaters while on cycle? :eek:
 
Last edited:

jp4355

New member
I posted about this on the other Forum.
Here's a couple of "Conclusions", from 2 Different Studies.............................. JP

Tamoxifen

CONCLUSION:
Ocular toxicity is uncommon in the current clinical setting of long-term, low-dose tamoxifen use. Physicians should be aware of the potential for ocular toxicity among patients receiving the drug and should assure appropriate surveillance and prompt evaluation of visual complaints.

Clomid

CONCLUSIONS:
Treatment with clomiphene can cause prolonged visual disturbance. Patients who develop such symptoms should be advised that continued administration may cause irreversible changes. Women with characteristic visual symptoms should be questioned about past use of clomiphene.
 

LateStart

Well-known member
I see trails, usually more pronounced in the a.m., when taking clomid regularly. Gets a little better after a couple weeks if use and fades as the day progresses
 
Top